Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Holomorphic martingales and interpolation between Hardy spaces: the complex method


Author: P. F. X. Müller
Journal: Trans. Amer. Math. Soc. 347 (1995), 1787-1792
MSC: Primary 60G46; Secondary 42B30, 46E15, 46M35
MathSciNet review: 1264825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A probabilistic proof is given to identify the complex interpolation space of $ {H^1}(\mathbb{T})$ and $ {H^\infty }(\mathbb{T})$ as $ {H^p}(\mathbb{T})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G46, 42B30, 46E15, 46M35

Retrieve articles in all journals with MSC: 60G46, 42B30, 46E15, 46M35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1264825-8
PII: S 0002-9947(1995)1264825-8
Keywords: Holomorphic martingales, complex interpolation method, Hardy spaces
Article copyright: © Copyright 1995 American Mathematical Society